Facebook Twitter Instagram YouTube

Partially Coherent Scattering in Stellar Chromospheres. III. A Second-Order Escape Probability Method

TitlePartially Coherent Scattering in Stellar Chromospheres. III. A Second-Order Escape Probability Method
Publication TypeJournal Article
Year of Publication1992
AuthorsGayley, KG
JournalThe Astrophysical Journal
Volume390
Pagination583
Date PublishedJan-05-1992
ISSN0004-637X
URLhttp://adsabs.harvard.edu/full/1992ApJ...390..583G
DOI10.1086/171309
Short TitleApJApJL